Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 59, Issue 2, Spring 2008  pp. 263-275.

Rough maximal functions supported by subvarieties

Authors Ahmad Al-Salman
Author institution: Department of Mathematics and Statistics, Sultan Qaboos University, P.O. Box 36, Al-Khod 123 Muscat, Sultanate of Oman

Summary:  In this paper, we establish the $L^p$ boundedness of a class of maximal functions with rough kernels supported by subvarieties. Moreover, several $L^p$ estimates of singular integrals, Marcinkiewicz integrals, and parametric Marcinkiewicz integrals will be studied.

Contents    Full-Text PDF